| Model Number |
0998-00-0800-45 |
| Medical Device Problem Code |
Inability to Auto-Fill (1044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that during routine check the cardiosave intra-aortic balloon pump (iabp) failed to inflate automatically.No patient involved and no harm is reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that the safety disk had poor airtightness.After applying silicone grease, the issue was resolved.
Additional Manufacturer Narrative
Event site name: (b)(6) hospital.Event site postal code: (b)(6).Event site telephone: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.